RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Kislitsin, Alexey Vladimirovich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:133
Abstract pages:843
Full texts:125
References:172
Candidate of physico-mathematical sciences (2014)
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail: ,
Keywords: Identities, basis of identities, multiplicative vector spaces, inherently nonfinitely based vector space, inherently nonfinitely based linear algebra

Subject:

The identities of vector spaces embedded in linear algebra and questions the finite basis of identities in linear algebra

   
Main publications:
  1. A.V. Kislitsin, “O tozhdestvakh prostranstv lineinykh preobrazovanii nad beskonechnym polem”, Izvestiya Altaiskogo gosudarstvennogo universiteta, 65:1/2 (2010), 37–41
  2. I.M. Isaev, A.V. Kislitsin, “Primer prostoi konechnomernoi algebry, ne imeyuschei konechnogo bazisa tozhdestv”, Doklady Akademii nauk, 447:3 (2012), 252–253
  3. I.M. Isaev, A.V. Kislitsin, “Tozhdestva vektornykh prostranstv i primery konechnomernykh lineinykh algebr, ne imeyuschikh konechnogo bazisa tozhdestv”, Algebra i logika, 52:4 (2013), 435–460
  4. I.M. Isaev, A.v. Kislitsin, “Example of simple finite dimensional algebra with no finite basis of its identities”, Communications in Algebra, 41:12 (2013), 4593–4601

http://www.mathnet.ru/eng/person86894
List of publications on Google Scholar
List of publications on ZentralBlatt
http://elibrary.ru/author_items.asp?spin=6448-0484

Publications in Math-Net.Ru
2018
1. A. V. Kislitsin, “The Specht property of $L$-varieties of vector spaces over an arbitrary field”, Algebra Logika, 57:5 (2018),  556–566  mathnet; Algebra and Logic, 57:5 (2018), 360–367  isi  scopus
2. A. V. Kislitsin, “On nonnilpotent almost commutative $L$-varieties of vector spaces”, Sibirsk. Mat. Zh., 59:3 (2018),  580–586  mathnet  elib; Siberian Math. J., 59:3 (2018), 458–462  isi  scopus
2017
3. A. V. Kislitsin, “The Specht property of $L$-varieties of vector spaces”, Algebra Logika, 56:5 (2017),  548–558  mathnet; Algebra and Logic, 56:5 (2017), 362–369  isi  scopus
4. A. V. Kislitsin, “Simple finite-dimensional algebras without finite basis of identities”, Sibirsk. Mat. Zh., 58:3 (2017),  591–598  mathnet  elib; Siberian Math. J., 58:3 (2017), 461–466  isi  elib  scopus
2015
5. A. V. Kislitsin, “An example of a central simple commutative finite-dimensional algebra with an infinite basis of identities”, Algebra Logika, 54:3 (2015),  315–325  mathnet  mathscinet; Algebra and Logic, 54:3 (2015), 204–210  isi  scopus
6. I. M. Isaev, A. V. Kislitsin, “The Identities of vector spaces embedded in a linear algebra”, Sib. Èlektron. Mat. Izv., 12 (2015),  328–343  mathnet
7. I. M. Isaev, A. V. Kislitsin, “On identities of vector spaces embedded in finite associative algebras”, Vestn. Novosib. Gos. Univ., Ser. Mat. Mekh. Inform., 15:3 (2015),  69–77  mathnet; J. Math. Sci., 221:6 (2017), 849–856
2013
8. I. M. Isaev, A. V. Kislitsin, “Identities in vector spaces and examples of finite-dimensional linear algebras having no finite basis of identities”, Algebra Logika, 52:4 (2013),  435–460  mathnet  mathscinet; Algebra and Logic, 52:4 (2013), 290–307  isi  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019